MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS ADVANTA VXT W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS ADVANTA VXT W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Model Number 22114
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the heparin test before inserting and connecting the blood vessel, heparin leaked out like water droplets from the outside of the middle part of the tube.The surgery was completed it was delayed for about 20 mins., due to the replacement for the same size graft.Patient's condition is currently good.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: section d9 & h6 this complaint reports that during the heparin test of an advanta vxt graft (p/n 22114, l/n 499159), heparin leaked out in droplets from the middle of the graft.The procedure was completed with another graft and no additional harm to the patient was reported.The report states that the patient is in good condition.A picture was provided which shows the used graft, however there is no sign of damage in the picture and the leak is not shown.The graft was returned for evaluation.It was disinfected and inspected for damage in the middle of the graft where the leak was reported to be.No holes, tears, or other signs of damage were identified.Water was run through the graft and it was manipulated in an attempt to cause a leak, but no water leaked through the graft.The dhr for lot 499159 and relevant subassemblies were reviewed and no anomalies in manufacturing were found.No ncrs were identified for any of these lots.It was noted in the review that there is no inspection in place to look for defects in the graft body in the finished good procedures.However, a design control quality plan is in place under dd022187 to add a tactile and visual inspection to mp000502 (graft finished assy, cutting and length verification), which will add an inspection step to the graft body of the finished good before the gds tip is added and the graft is packaged.There is no evidence to suggest that manufacturing, equipment, or design are related to the complaint root cause.The ifu provides adequate instructions, warnings and precautions for the use of this device.It instructs the user not to use the device if it is damaged and provides warnings and precautions against a number of possible causes of damage to the graft.It also warns the user not to pre-wet the graft as this may cause damage to the graft or patient.The hazardous situation/harm is addressed in the harm hazards analysis document which assigns it a severity level of 2.This was determined to be appropriate based on the harm that was reported in the complaint.Complaint trending concluded that the actual occurrence level did not exceed the anticipated occurrence level.The user did provide a picture and returned the device for evaluation, however the device nonconformance could not be confirmed.The complaint could not be replicated.No evidence was found to suggest that manufacturing, design, or instructions for use were related to this complaint.The root cause is impossible to define.
 
Event or Problem Description
N/a.

Brand Name
GRAFTS ADVANTA VXT W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key18467538
Report Number3011175548-2024-00001
Device Sequence Number7066233
Product Code DYF
UDI-Device Identifier00650862221145
UDI-Public00650862221145
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K992958
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model Number22114
Device Catalogue Number22114
Device Lot Number499159
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/09/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANTA GRAFT (B)(6).
Patient SexPrefer Not To Disclose